Electron. J. Diff. Equ., Vol. 2011 (2011), No. 48, pp. 1-10.

Some continuation properties via minimax arguments

Louis Jeanjean

In this article, we present some remarks regarding the use of variational methods, of minimax type, to establish continuity type results.

Submitted March 4, 2011. Published April 7, 2011.
Math Subject Classifications: 35J20, 35B60.
Key Words: Continuation properties; elliptic problem; minimax methods

Show me the PDF file (231 KB), TEX file, and other files for this article.

Louis Jeanjean
Laboratoire de Mathématiques (UMR 6623)
Université de Franche-Comté
16, Route de Gray 25030 Besançon Cedex, France
email: louis.jeanjean@univ-fcomte.fr

Return to the EJDE web page